RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Freidlin, Mark Iosifovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 44

Number of views:
This page:1470
Abstract pages:8753
Full texts:3934
References:488

http://www.mathnet.ru/eng/person9140
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/69125

Publications in Math-Net.Ru
2007
1. M. I. Freidlin, “Homogenization of diffusion processes in tubular domains”, Uspekhi Mat. Nauk, 62:3(375) (2007),  219–220  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:3 (2007), 620–622  isi  scopus
2002
2. M. I. Freidlin, H. Ren, “Autonomous random perturbations of dynamical systems”, Uspekhi Mat. Nauk, 57:3(345) (2002),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 595–596  isi  scopus
2000
3. M. I. Freidlin, “On the motion of light particles perturbed by noise”, Uspekhi Mat. Nauk, 55:3(333) (2000),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:3 (2000), 576–577  isi
1995
4. A. P. Korostelev, M. I. Freidlin, “Image Processing for Plane Domains: Change-Point Problems for the Domain's Area”, Probl. Peredachi Inf., 31:1 (1995),  33–55  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:1 (1995), 27–45
1979
5. J. Gärtner, M. I. Freidlin, “On the propagation of concentration waves in periodic and random media”, Dokl. Akad. Nauk SSSR, 249:3 (1979),  521–525  mathnet  mathscinet  zmath
6. M. I. Freidlin, “Propagation of a concentration wave in the presence of random motion associated with the growth of a substance”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  544–548  mathnet  mathscinet  zmath
1978
7. V. V. Sarafyan, R. G. Sarafyan, M. I. Freidlin, “Degenerate diffusion processes and differential equations with a small parameter”, Uspekhi Mat. Nauk, 33:6(204) (1978),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 257–258
8. M. I. Freidlin, “The averaging principle and theorems on large deviations”, Uspekhi Mat. Nauk, 33:5(203) (1978),  107–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 117–176
1977
9. M. I. Freidlin, “Sublimiting distributions and stabilization of solutions of parabolic equations with a small parameter”, Dokl. Akad. Nauk SSSR, 235:5 (1977),  1042–1045  mathnet  mathscinet  zmath
10. D. Bayer, M. I. Freidlin, “Theorems on large deviations, and stability under random perturbations”, Dokl. Akad. Nauk SSSR, 235:2 (1977),  253–256  mathnet  mathscinet  zmath
1976
11. M. I. Freidlin, “Fluctuations in dynamical systems with averaging”, Dokl. Akad. Nauk SSSR, 226:2 (1976),  273–276  mathnet  mathscinet  zmath
12. L. V. Zhivoglyadova, M. I. Freidlin, “Boundary value problems with a mall parameter for a iffusion process with reflection”, Uspekhi Mat. Nauk, 31:5(191) (1976),  241–242  mathnet  mathscinet  zmath
1975
13. M. I. Freidlin, “On stability of highly reliable systems”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  584–595  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 572–583
1973
14. M. I. Freidlin, “Probabilities of large deviations for randomly disturbed systems and stochastic stability”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  818–824  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 779–784
1972
15. M. I. Freidlin, “The action functional for a class of stochastic processes”, Teor. Veroyatnost. i Primenen., 17:3 (1972),  536–541  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:3 (1973), 511–515
16. A. D. Venttsel', M. I. Freidlin, “Some problems concerning stability under small stochastic perturbations”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  281–295  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 269–283
1970
17. A. D. Venttsel', M. I. Freidlin, “On small random perturbations of dynamical systems”, Uspekhi Mat. Nauk, 25:1(151) (1970),  3–55  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:1 (1970), 1–55
1969
18. A. D. Venttsel', M. I. Freidlin, “The limiting behavior of the invariant measure under small perturbations of a dynamical system”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  13–16  mathnet  mathscinet  zmath
19. A. D. Venttsel', M. I. Freidlin, “Small random perturbations of a dynamical system with stable equilibrium position”, Dokl. Akad. Nauk SSSR, 187:3 (1969),  506–509  mathnet  mathscinet  zmath
20. A. D. Venttsel', M. I. Freidlin, “The motion of a diffusing particle against the flow”, Uspekhi Mat. Nauk, 24:5(149) (1969),  229–230  mathnet  mathscinet  zmath
21. M. I. Freidlin, “Existence “in the large” of smooth solutions of degenerate quasilinear equations”, Mat. Sb. (N.S.), 78(120):3 (1969),  332–348  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 323–339
22. M. I. Freidlin, “On degenerating elliptic equations”, Teor. Veroyatnost. i Primenen., 14:1 (1969),  138–142  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:1 (1969), 137–141
1968
23. M. I. Freidlin, “On the smoothness of solutions of degenerate elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968),  1391–1413  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:6 (1968), 1337–1359
24. M. I. Freidlin, “The stabilization of the solutions of certain parabolic equations and systems”, Mat. Zametki, 3:1 (1968),  85–92  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 50–54
25. M. I. Freidlin, “The global existence of smooth solutions for degenerate quasilinear equations”, Uspekhi Mat. Nauk, 23:3(141) (1968),  187–188  mathnet  mathscinet  zmath
26. M. I. Freidlin, “On factorization of a nonnegatively definite matrix”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  375–378  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 354–356
1967
27. M. I. Freidlin, “A certain class of degenerate quasilinear equations”, Dokl. Akad. Nauk SSSR, 177:5 (1967),  1015–1018  mathnet  mathscinet  zmath
28. M. I. Freidlin, “Elliptic equations in unbounded regions”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1286–1289  mathnet  mathscinet  zmath
29. M. I. Freidlin, “Quasilinear parabolic equations and measures in function space”, Funktsional. Anal. i Prilozhen., 1:3 (1967),  74–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:3 (1967), 234–240
30. M. I. Freidlin, “Markov processes and differential equations”, Itogi Nauki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern. 1966, 1967,  7–58  mathnet  mathscinet  zmath; Progr. Math., 3 (1969), 1–55
31. M. I. Freidlin, “A probabilistic approach to the theory of elliptic quasilinear equations”, Uspekhi Mat. Nauk, 22:5(137) (1967),  183–184  mathnet  mathscinet  zmath
32. M. I. Freidlin, “On small perturbations of coefficients of a diffusion process”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  536–540  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 487–490
1966
33. M. I. Freidlin, “Formulation of boundary value problems for degenerating elliptic equations”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  282–285  mathnet  mathscinet  zmath
34. M. I. Freidlin, “The exterior Dirichlet problem for the class of bounded functions”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  463–471  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 407–414
1965
35. M. I. Freidlin, “Diffusion processes and the small parameter method in elliptic equations with discontinuous coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 29:5 (1965),  1005–1036  mathnet  mathscinet  zmath
36. M. I. Freĭdlin, “A Note on the Generalized Solution of Dirichiefs Problem”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  175–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 161–164
1964
37. M. I. Freidlin, “A priori bounds for solutions of degenerate elliptic equations”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  281–283  mathnet  mathscinet  zmath
38. M. I. Freĭdlin, “Dirichlet's Problem for an Equation with Periodical Coefficients Depending on a Small Parameter”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  133–139  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 121–125
1963
39. M. I. Freidlin, “Diffusion Processes with Reflection and a Third Boundary Value Problem”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  80–87  mathnet; Theory Probab. Appl., 8:1 (1963), 75–83
1962
40. M. I. Freidlin, “A Dirichlet problem for an equation with a small parameter and discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  501–504  mathnet  mathscinet  zmath
41. M. I. Freidlin, “A mixed boundary-value problem for second-order elliptic differential equations with a small parameter”, Dokl. Akad. Nauk SSSR, 143:6 (1962),  1300–1303  mathnet  mathscinet  zmath
42. M. I. Freidlin, “Ito's stochastic equations and degenerate elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962),  653–676  mathnet  mathscinet  zmath
43. V. N. Tutubalin, M. I. Freidlin, “On the Structure of the Infinitesimal $\sigma$-Algebra of a Gaussian Process”, Teor. Veroyatnost. i Primenen., 7:2 (1962),  204–208  mathnet; Theory Probab. Appl., 7:2 (1962), 196–199
1961
44. Yu. N. Blagoveshchenskii, M. I. Freidlin, “Some properties of diffusion processes depending on a parameter”, Dokl. Akad. Nauk SSSR, 138:3 (1961),  508–511  mathnet  mathscinet  zmath

2019
45. Yu. V. Egorov, A. I. Komech, P. A. Kuchment, E. L. Lakshtanov, V. G. Maz'ya, S. A. Molchanov, R. G. Novikov, M. I. Freidlin, “Boris Rufimovich Vainberg (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:1(445) (2019),  189–194  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 181–186  isi
1967
46. E. B. Dynkin, A. N. Kolmogorov, B. T. Polyak, M. I. Freidlin, “Igor' Vladimirovich Girsanov (obituary)”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  532–535  mathnet; Theory Probab. Appl., 12:3 (1967), 482–486

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019